# SDR DALA2022110107061

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP ANGLE NEAR TO UPPER BELLCRANK OF AFT CABIN BULKHEAD DOOR. SUMMARY OF NRC 00065: CLIP ANGLE (FITTING ASSY) NEAR TO UPPER BELLCRANK OF AFT CABIN BULKHEAD DOOR WAS FABRICATED AND REPLACED PER DWG 3917863 REV B AND B717-200 SRM 51-41-05-0G. (LP #2477105)
